# SDR 761001

- Difficulty date: December 5, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N761SA
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- Aircraft time: 95,387 hours, 20,192 cycles
- Engine: Ge CF650E2
- Engine time: 71,673 hours, 14,376 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF650E2
- Part serial: 517591
- Condition: Flamed Out
- Location: Nr 3
- Part time: 71,673 hours, 14,376 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: A

## Discrepancy

NON-RECOVERABLE STALL ON NR 3 ENGINE AT FL 330.  ACCOMPLISHED QRH AND COULD NOT RECOVER STALL AT LEVEL CRUISE.  ENGINE FLAME OUT AND IN-FLIGHT ENGINE SHUTDOWN.  DIVERTED TO KORD.  METAL FOUND IN TAIL PIPE.  REPLACING NR 3 ENGINE.
